# SDR ICRR202101020001

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002C10
- Aircraft serial: N713EV
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA6703707014
- Part serial: 4034
- Condition: Cracked
- Location: Engine
- Component: Yoke, Bombdr
- Component part number: BA6703707014
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN INDICATION WAS DISCOVERED IN A FLORESCENT PENETRANT INSPECTION OF THE BUSHING OF AFT ENGINE MOUNT (PN BA670-37070-14) PER NDTM 51-20-008  TSN: 36516.20  CSN:26176.
